RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1990, Volume 54, Issue 4  


$S$-algebras and Harish-Chandra modules over symmetric Lie algebras
D. P. Zhelobenko
659
Prime alternative superalgebras and the nilpotence of the radical of a free alternative algebra
E. I. Zel'manov, I. P. Shestakov
676
Trace identities of matrix superalgebras with an involution
A. A. Zolotykh
694
Identities of finitely generated algebras over an infinite field
A. R. Kemer
726
Asymptotic solution of variational inequalities for a linear operator with a small parameter on the highest derivatives
S. A. Nazarov
754
On a system of equations describing surface waves
P. I. Naumkin, I. A. Shishmarev
774
Algebraic three-folds and the diagram method
V. V. Nikulin
810
K3 surfaces over number fields and the Mumford–Tate conjecture
S. G. Tankeev
846
Spirals of period 4 and equations of Markov type
D. Yu. Nogin
862
Geometry of invariant manifolds of a gyroscope in the field of a quadratic potential
A. I. Zhivkov
879
Letter to the editors
A. V. Pozhidaev, V. V. Yurinskii
894
Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019